Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

On depo, brown discharge, no odor, heavy breasts but no periods. Help

Hi I ve been on depo for about 9 months so I ve had 3 shots, I ve read alot of bad things about so I decided not to get my 4th shot which was on 2nd of July I ve been waiting on my period now but it seem to taking forever it s been 3 months now but last week I had brown discharge for 2 days no odour but now it s gone.. I ve had heavy breast for 2 months nothing serious but how I would normally feel before I start my period please help
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN, Maternal and Fetal Medicine 's  Response
Mar 2015
Hi, I have gone through your question and understand your concerns. Depo provera injection contains progesterone which has known side effects of irregular bleeding, spotting and prolonged amenorrhea. It also causes breast engorgement and tenderness.
It has side effects upto 3 months after its discontinuation.
I would suggest you to get a urine pregnancy test done and if negative, then you can safely wait for the period to come.
Hope you found the answer helpful.
Wishing you good health.
Dr Deepti Verma
Answered: Sat, 1 Aug 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor